Vascular Birthmarks Foundation Forum - View Single Post - Currently in hospital and found something out....anyone else have this happen??
View Single Post
  #1  
Old 09-02-2011, 04:11 PM
HLA76 HLA76 is offline
Junior Member
 
Join Date: May 2011
Posts: 19
Default Currently in hospital and found something out....anyone else have this happen??

So after doing 3 steroid shots our ped derm decided to start propranolol. At our hospital they require a holter monitor before starting. We did the holter and the doctor saw a "pause" in his heartbeat. He had us redo the holter, which came back fine.

So now we are in the hospital to start the propranolol and they continually monitor his heart. They are seeing pauses in his heartbeat. I was told not to worry that it is something that they see often and we never would have known if it wasn't for these tests. Also, because of it, they are keeping him at a lower dose. They aren't sure if they will be able to raise the dose or if he will just have to be on the lower dose for a longer time.

I was wondering if any of you had this happen????
Reply With Quote